MathSciNet Relay Station
MathSciNet bibliographic data
MR682241 (58 #33120) 92A10 (35K10)
Stokes, A. N. On two types of moving front in quasilinear diffusion. Math. Biosci. 31 (1976), no. 3-4, 307–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement